I was put on a generic at one dose that then got upped; put on Synthroid; then changed to Levoxyl (due to insurance). After starting each I'd get a headache that did subside. If yours continues though, I'd call the dr.
Did you have any issues with calcium levels dropping? My teeth hurt when my calcium gets too low. Increasing the supplements I take relieves it. Of course a dr should okay before taking anything.
I didnt have any issues with Calcium. My calcium was actually vey normal last time we checked. Its just pressure all over the head and into my jaw too. I have TMJ so I am wondering if this could be the prob too!!
MK, I'm sorry to hear you're having headaches, etc. I am on Synthroid and I am not getting headaches. Can't say whats causing your teeth to hurt either. My teeth hurt for a couple days after surgery but the hurt is gone.
I do believe that your TMJ combined with the weather could cause these symptoms.
Gosh, I really wasn't much help...
I had headaches for the first four days I started taking synthroid. Advil relieved them. I have not had a problem since, have been on for about 4 months.
I think or I should say know thats its my TMJ acting up! Nothing to do with thyroid... thats actually a relief!!
I had a headache that felt like sinus pressure behind my eyes for 3 weeks. The headache started when I first started taking synthroid till a week after I stopped taking it.
Ive had this pressure before... Its not behind my eyes.. its in my neck, ear and jaw and head! Classic Tmj!!!!!